Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Spherical summability of differentiated multiple Fourier series

Author: M. J. Kohn
Journal: Proc. Amer. Math. Soc. 81 (1981), 585-590
MSC: Primary 42B05
MathSciNet review: 601735
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a theorem on the Bochner-Riesz summability of formally differentiated multiple Fourier series.

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Summation of multiple Fourier series by spherical means, Trans. Amer. Math. Soc. 40 (1936), 175-207. MR 1501870
  • [2] H. Hochstadt, The functions of mathematical physics, Interscience, New York, 1971. MR 0499342 (58:17241)
  • [3] M. Kohn, On differentiation of multiple trigonometric series, Illinois J. Math, (to appear). MR 607024 (83b:42018)
  • [4] V. Shapiro, Circular summability $ C$ of double trigonometric series, Trans. Amer. Math. Soc. 16 (1954), 223-233. MR 0061688 (15:866d)
  • [5] G. N. Watson, Theory of Bessel functions, 2nd ed., Cambridge Univ. Press, Cambridge, 1966.
  • [6] A. Zygmund, Trigonometric series, vols. I and II, Cambridge Univ. Press, Cambridge, 1968. MR 0236587 (38:4882)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B05

Retrieve articles in all journals with MSC: 42B05

Additional Information

Keywords: Multiple Fourier series, Bochner-Riesz summability, weighted symmetric derivative
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society